Integration of the d'Alembert equation by means of four-dimensional nonabelian symmetry subalgebras with a single second-order operator

A. V. Shapovalov, Ya V. Lisitsyn

Research output: Contribution to journalArticle

Abstract

In the present article a classification of four-dimensional symmetry subalgebras of a d'Alembert equation containing a single second-order operator and satisfying the condition of noncommutative integration is presented. Exact integration is performed by means of these subalgebras and by means of the method of complete separation of variables.

Original languageEnglish
Pages (from-to)804-807
Number of pages4
JournalRussian Physics Journal
Volume38
Issue number8
DOIs
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

operators
symmetry

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

@article{2c73066893964da6a9fc53ed8b801526,
title = "Integration of the d'Alembert equation by means of four-dimensional nonabelian symmetry subalgebras with a single second-order operator",
abstract = "In the present article a classification of four-dimensional symmetry subalgebras of a d'Alembert equation containing a single second-order operator and satisfying the condition of noncommutative integration is presented. Exact integration is performed by means of these subalgebras and by means of the method of complete separation of variables.",
author = "Shapovalov, {A. V.} and Lisitsyn, {Ya V.}",
year = "1995",
doi = "10.1007/BF00559281",
language = "English",
volume = "38",
pages = "804--807",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "8",

}

TY - JOUR

T1 - Integration of the d'Alembert equation by means of four-dimensional nonabelian symmetry subalgebras with a single second-order operator

AU - Shapovalov, A. V.

AU - Lisitsyn, Ya V.

PY - 1995

Y1 - 1995

N2 - In the present article a classification of four-dimensional symmetry subalgebras of a d'Alembert equation containing a single second-order operator and satisfying the condition of noncommutative integration is presented. Exact integration is performed by means of these subalgebras and by means of the method of complete separation of variables.

AB - In the present article a classification of four-dimensional symmetry subalgebras of a d'Alembert equation containing a single second-order operator and satisfying the condition of noncommutative integration is presented. Exact integration is performed by means of these subalgebras and by means of the method of complete separation of variables.

UR - http://www.scopus.com/inward/record.url?scp=84951509055&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84951509055&partnerID=8YFLogxK

U2 - 10.1007/BF00559281

DO - 10.1007/BF00559281

M3 - Article

VL - 38

SP - 804

EP - 807

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 8

ER -